eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


Advanced tools       Explore eHealthMe

Home > Epidural anaesthesia > Tinnitus > Epidural anaesthesia and Tinnitus

Review: could Epidural anaesthesia cause Tinnitus?

We study 554 people who have Epidural anaesthesia from FDA and social media. Among them, 2 have Tinnitus. Find out below who they are, other conditions they have and drugs they take.

Get connected: join a mobile support group for people who have Epidural anaesthesia and Tinnitus >>>

Epidural anaesthesia

Epidural anaesthesia (latest reports from 809 patients)

Tinnitus

Tinnitus (a ringing in the ears) (latest reports from 115,308 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.

On Sep, 17, 2014: 554 people who have epidural anaesthesia are studied. Among them, 2 (0.36%) have Tinnitus.

Trend of Tinnitus in epidural anaesthesia reports

Gender of people who have epidural anaesthesia and experienced Tinnitus * :

FemaleMale
Tinnitus100.00%0.00%

Age of people who have epidural anaesthesia and experienced Tinnitus * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%200.00%0.00%0.00%0.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Hypersensitivity (1 people, 50.00%)

Most common drugs used by these people * :

  1. Fentanyl (1 people, 50.00%)
  2. Bupivacaine (1 people, 50.00%)
  3. Polaramine (1 people, 50.00%)
  4. Lidocaine (1 people, 50.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Epidural Anaesthesia and Tinnitus?

Get connected! Join a mobile support group:
- support group for people who have Tinnitus and Epidural anaesthesia
- support group for people who have Tinnitus

Comments from related studies:

  • From this study (2 days ago):

  • I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago (Sept 2014). I woke up around 3 am with sever verigorous and extreme nausea. The emergency room doc said I had disengaged ear crystals and gave me some Internet printouts of the Dix Hall Pyke and Eply maneuvers to diagnose and to help move them to a place in my ear where they would no longer cause harm. It was suggested to go to an ENT if the symptoms didn't go away. I was prescribed Meclizine and Lorzepam. They monitored me after taking Meclizine and although it didn't take away the dizziness I wasn't as nauseous. Instead of waiting I went right to an ENt in front of the hospital. Hthat doctor also told me about the crystals and scheduled me with another ENT for a hearing and other test. That doc confirmed BPPV (positional vertigo). I made another appt with the first ENT doc bease I believed the positional vertigo wasn't a correct diagnosis. I asked again if he would please check my thyroid blood work to see if maybe I was having a problem with Tirosint which is the only relatively new drug I had changed in my life. He agred and also signed me up for an MRI tof rule out a brain tumor just in case. I got a call from his office soon after to come in to discuss my blood test results. I asked them to send them to my endo. My endo doc called me that night. HE told me to immediately stop taking the Tirosint and that my hyperthyroid is had returned. I went from 100 mcg of synthroid to 88 mcg on Tirosint. HE said let's get the drug out of your system for 2 weeks and we will check your blood again. I go on Oct 18 for the blood work. The following Monday after the MRI the expedited the results to the ENT and I went to see him for the results. HE showed me my T3 and T4 results and also revease I now had a brain cyst or tumor in my right temporal lobe. HE said I'm also diagnosing you with Menieres which is most likely due to the return of your hyperthyroidsim. HE said "I'm interested to know if the Meniere's will stop after your endo gets your thyroid back under control." He asked for me to return to him in a year and said that I should follow up with a neurologist in 6 months. The ringing is now in both ears. The vertigo is always with me. I feel unbalanced. I have diarrhea all the time, headaches, blurred vision. I know it's the Tirosint! Is there anyone else on here that develope brain cysts or tumors as a result of Tirosint? They said that can't rule out a low grade glioma. I'm a single mom of 3 children ages 11, 14, and 15. I'm a science teacher and have only taught about 5 years. This is ruining my life!

    Reply

  • From this study (2 weeks ago):

  • hissing/ringing in ears started about 2-3 months ago. I have quit taking tramadol with no improvement.

    Reply

  • From this study (3 weeks ago):

  • What do I do??? this has got to stop I will go crazy

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

  • Tinnitus sufferers using buspar ,did ringing get worse
    I am on Zoloft & ringing has been bad last 7 days..dr thinks BuSpar would be milder, just heard scary stories of worse ringing...any help appreciated

  • Omeprazole or pantoprazole?
    I take an oral contraceptive, Diane-35 ED, which is not in the list of drugs to choose from on this site. Recently, the medication I was taking for my stomach ulcer (Omeprazole) became unavailable in my country of residence and was replaced by Patoprazole. I started taking it yesterday morning a ...

  • Can a failed lap nissan cause tinnitus
    Can a failed lap Nissan cause tinnitus. I have one and I noticed that I no longer have the huge amount of flatulence that I used to - I seem to have an air dynamic that is "off" in my body/head and it is causing tinnitus in one ear. Can this be possible?

More questions for: Epidural anaesthesia, Tinnitus

You may be interested at these reviews (what is this?):

  • Still ill after several years
    I became ill several years ago. It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis. After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured. My doc gave me Beconase Aq at first and th ...

  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog i ...

  • Rocephin and levaquin drug interactions
    I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...

More reviews for: Epidural anaesthesia, Tinnitus

Common treatments for Epidural Anaesthesia and their efficacy:

Could your drug cause it?

Studies of common Epidural anaesthesia symptoms:

Tinnitus related symptom studies:

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

 

Recent mobile support groups

- Tamsulosin and Glaucoma

- Zoloft

- Simvastatin and Brain Hemorrhage

- High Blood Potassium Level and Naproxen

- Constipation and Pyorrhea - Gum Disease

 

Recent user comments

- "I have noticed increasing problems which my research ... " (28 minutes ago)

- "when i use meth i used to have a high blood pressure ... " (3 hours ago)

- "Nerve damage to shoulder. Compressed discs c5 and c7. " (7 hours ago)

 

Recent searches

- Lidosite Topical System Kit
- Ginkgo Leaf Extact
- Hypoglycemia
- Potassium Chloride 20meq In Dextrose 5 In Sodium Chloride 0 3 In Plastic Container
- Spironolactone

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.